# SDR EIA2000382

- Difficulty date: December 25, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Extiguishing Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VHHH - APU FIRE BOTTLE DISCHARGE LIGHT ILLUMINATES INTERMITTENTLY THROUGHOUT FLIGHT.  APU FIRE SWITCH IN.  INSPECTED SYSTEM, CLEANED, AND RESECURED APU FIRE EXT BOTTLE PRESS SWITCH.  GROUND TEST AND OPS CHECK NORMAL.  (M)
